# SDR DLL10010961

- Difficulty date: June 13, 2001
- Submitted: June 26, 2001
- Operation: Air carrier
- Aircraft: N730DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1199
- Aircraft time: 62,827 hours, 28,570 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cabin
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON LANDING F/A REPORTED SMOKE IN THE CABIN.  MTC IN PROGRESS.  TROUBLESHOOTING CAUSE OF SMOKE.
